# SDR UG82002F00000

- Difficulty date: April 29, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N590DA
- Make and model: Gulstm G1159A
- Aircraft serial: 445
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bungee Cylinder
- Part number: 1159L205795
- Condition: Failed
- Location: Nlg Downlock
- Part time: 5,009 hours, 58 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON LANDING ROLL-OUT, NOSE GEAR SAFE LIGHT WENT OUT AND RED UNSAFE LIGHT CAME ON.  RETAINING NUT FOR THE DOWN LOCK BUNGIE BODY HAD LOOSENED ALLOWING DOWNLOCK BUNGIE TO FAIL.  DISASSEMBLED BUNGIE AND INSPECTED.  NO DEFECTS NOTED.  REASSEMBLED PER MM AND REINSTALLED ON NOSE GEAR.  COMPLIED WITH GEAR SWING TO VERIFY OPERATION.  AIRCRAFT RETURNED TO SERVICE.  BUNGIE WAS REPLACED UPON RETURN TO AIRPORT AS A SAFETY PRECAUTION.
